# SDR 05FDEA04160

- Difficulty date: December 6, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01022, CORROSION (C53-113-01(2)) ON LOWER CHORD AROUND NUTPLATE HOLE BS 1130 RBL 24 WL 201.  REMOVED CORROSION ON LOWER CHORD BS 1130 RBL 24, WL 201,  FOUND TO BE OUT OF LIMITS, REPAIRED LOWER CHORD IAW SRM 53-10-8 FIG 10.
